# SDR CAL950958

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2511345
- Condition: Cracked
- Location: Bs 420
- Part time: 62,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A CRACK IN FRAME AT BS 420 BETWEEN S22R AND S21R AND BETWEEN S21R AND S20R.  THE CRACK AT EACH LOCATION WAS APPROXIMATELY .75 INCH LONG.  THE CRACKED FRAME SEGMENT WAS REMOVED AND REPLACED IAW BOEING DRAWING 65C25113.  (X)
